TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 26·Issue 8·December 2023·11 Articles

Volume 26, Issue 8

Articles

Open Access Research Article·pp. 1699–1715·Vol. 26, Issue 8Dec 2023

Solvability and stability for fractional differential equations involving two Riemann-Liouville fractional orders

M. Houas

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1096

In this paper: In this work we study existence, uniqueness and Ulam-type stability for nonlinear fractional differential equations involving two Riemann-Liouville fractional derivatives. The existence and uniqueness...

AbstractReferencesFull Text PDF (246 KB)Views: 449Downloads: 91Citations: 0
Open Access Research Article·pp. 1733–1744·Vol. 26, Issue 8Dec 2023

Hermite-Hadamard and Simpson’s type of inequalities for first and second ordered derivatives using product of (h1, h2, s)-convex and m-convex function

Sabir Yasin, Zurni Omar, Masnita Misiran

Published Online: 11 Oct 2023DOI: 10.47974/JIM-1488

In this paper: This article is dedicated to find the extensions for Hermite-Hadamard (H-H) and Simpson’s type of inequalities. By combining multiple existing convex functions by placing specific restrictions on them...

AbstractReferencesFull Text PDF (199 KB)Views: 260Downloads: 84Citations: 0
Open Access Research Article·pp. 1745–1775·Vol. 26, Issue 8Dec 2023

Interval-valued picture fuzzy sets in UP-algebras

Nattacha Lapo, Pimwaree Kankaew, Sunisa Yuphaphin, Ronnason Chinram, Aiyared Iampan

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1319

In this paper: We used the notion of interval-valued picture fuzzy sets (IvPFSs) in UP-algebras to introduce the eight new notions of IvPFSs. We also discuss about how the eight new notions of IvPFSs in UP-algebras...

AbstractReferencesFull Text PDF (571 KB)Views: 279Downloads: 114Citations: 0
Open Access Research Article·pp. 1777–1785·Vol. 26, Issue 8Dec 2023

Solving Robin condition using a method based on integral equation

Mohsen Aghaeiboorkheili

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1636

In this paper: In this paper, Robin boundary value problem is solved numerically with an integral equations’ based method. The suggested method has been compared with other existing methods or exact solution to appr...

AbstractReferencesFull Text PDF (447 KB)Views: 218Downloads: 85Citations: 0
Open Access Research Article·pp. 1787–1802·Vol. 26, Issue 8Dec 2023

Can you feel the algebraic structure? Quaternion and finite rings in the service of patterns and weaving

Refael Barkan, Shai Gul, Aviv Hochman, Eliyahu Matzri

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1639

In this paper: Artists frequently create symmetrical patterns, but disregard the mathematical structure that allows their formation. We here seek to expose this underlying construct and afford new ways of using math...

AbstractReferencesFull Text PDF (3.2 MB)Views: 327Downloads: 112Citations: 1
Open Access Research Article·pp. 1815–1823·Vol. 26, Issue 8Dec 2023

Modified public key cryptosystem based on distance and geometry area in triangles

Maxrizal, Baiq Desy Aniska Prayanti

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1660

In this paper: Public key cryptosystems using commutative algebra are not safe from quantum algorithm attacks. For this reason, experts have developed non-commutative algebra applied to geometry-based public key cry...

AbstractReferencesFull Text PDF (234 KB)Views: 401Downloads: 109Citations: 0
Open Access Research Article·pp. 1825–1835·Vol. 26, Issue 8Dec 2023

A study of different class of almost Para-Sasakian Riemannian manifold

Amar Nath, Mohit Kumar Gupta, D. V. Gupta

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1687

In this paper: In this work, the author thought about and looked into the Nijenhuis tensor, the Affine Connection, and the conformal curve tensor on Nearly Para Sasakian different class-Riemannian differential Manif...

AbstractReferencesFull Text PDF (198 KB)Views: 281Downloads: 74Citations: 0
Open Access Research Article·pp. 1837–1854·Vol. 26, Issue 8Dec 2023

Utilizing mathematical concepts of heat map for an intelligent and secure approach to efficiently detect credit card fraud

Amit Gupta, M. C. Lohani, Mahesh Manchanda

Published Online: 29 Dec 2023DOI: 10.47974/JIM-1761

In this paper: In the current scenario of digital world, every year the financial institutions have to face billions of dollars losses due to fraudulent transactions. Out of different categories of financial frauds...

AbstractReferencesFull Text PDF (791 KB)Views: 289Downloads: 99Citations: 0